# SDR OIK2004F00000

- Difficulty date: October 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N500SA
- Make and model: Piper PA-31-350
- Aircraft serial: 317552056
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4665300
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 10/17/04, APPROXIMATELY 12:30 PM, DURING CRUISE, PILOT NOTICED THE LANDING GEAR UNLOCK LIGHT ILLUMINATED.  PILOT RETURNED TO AIRPORT.  UPON POST FLIGHT INSPECTION, THE RT MAIN GEAR IB DOOR HINGES WERE FOUND BROKEN.  (WP13200505092)
